MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRIA? SOFT; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION TRIA? SOFT; STENT, URETERAL
Model Number M0061903320
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device code a0406 captures the reportable event of stent kinked inside the patient.
 
Event or Problem Description
It was reported that a tria ureteral stent was used in a ureteroscopy procedure in the kidney, ureter and bladder.During insertion, it was noticed that the stent kinked.The procedure was completed with another of the dame device and there were no patient complications reported.
 
Event or Problem Description
It was reported that a tria ureteral stent was used in a ureteroscopy procedure in the kidney, ureter and bladder.During insertion, it was noticed that the stent kinked.The procedure was completed with another of the dame device and there were no patient complications reported.Additional information received on october 03, 2025, clarified that the event occurred outside the patient and the coil was also detached.
 
Additional Manufacturer Narrative
Block h6: device code a0406 captures the reportable event of stent kinked inside the patient.Blocks b5, e1, e3, and h6, have been updated based on the additional information received on october 03, 2025.Additional information was received from the complainant on october 03, 2025, clarified that the reported issue was the coil was also detached, however, the event occurred outside the patient.Although this can result in a clinically insignificant delay of the procedure, this event is unlikely to cause or contribute to a death or serious injury if the malfunction were to recur.Based on the review of the information, this event no longer meets reporting criteria.

Brand Name
TRIA? SOFT
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23206375
Report Number2124215-2025-68593
Device Sequence Number9729910
Product Code FAD
UDI-Device Identifier08714729959939
UDI-Public(01)08714729959939(17)280130(10)35745977
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K191609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061903320
Device Catalogue NumberM0061903320
Device Lot Number0035745977
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2025
Supplement Date Received by Manufacturer10/03/2025
Initial Report FDA Received Date10/02/2025
Supplement Report FDA Received Date10/29/2025
Date Device Manufactured01/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown